# SDR CALA2019071301178

- Difficulty date: July 10, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 100,888 hours, 10,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Port
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - M33405 EMER POWER PACK CAPACITY CHECK FAIL REF NR LP 9131795 EMER POWER PACK M33405 REPLACED AND INSTALLATION TEST CARRIED OUT NORMAL AS PER AMM 33-51-06.
